RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 869–892 (Mi izv2208)  

This article is cited in 3 scientific papers (total in 3 papers)

Inequalities between derivatives in $L_p$-metrics for $0<p\leqslant\infty$

V. N. Gabushin


Abstract: We consider inequalities of the form
\begin{equation} \|f^{(k)}\|_{L_q}\leqslant K\|f\|^\alpha_{L_p}\|\Phi\|^\beta_{L_r}, \tag{1} \end{equation}
where $\Phi(x)$ is an arbitrary majorant of the function $f^{(l)}(x)$, $x\in(-\infty,\infty)$, $k\leqslant l$. The set of parameters $p,q,r,k,l$ for which the inequalities (1) hold is described. Various generalizations of these inequalities are given.
Bibliography: 22 titles.

Full text: PDF file (1940 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 823–844

Bibliographic databases:

UDC: 517.5
MSC: Primary 26A86, 26A84, 46E30; Secondary 46E35
Received: 15.07.1974

Citation: V. N. Gabushin, “Inequalities between derivatives in $L_p$-metrics for $0<p\leqslant\infty$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 869–892; Math. USSR-Izv., 10:4 (1976), 823–844

Citation in format AMSBIB
\Bibitem{Gab76}
\by V.~N.~Gabushin
\paper Inequalities between derivatives in $L_p$-metrics for $0<p\leqslant\infty$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 869--892
\mathnet{http://mi.mathnet.ru/izv2208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430772}
\zmath{https://zbmath.org/?q=an:0332.46017}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 823--844
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001817}


Linking options:
  • http://mi.mathnet.ru/eng/izv2208
  • http://mi.mathnet.ru/eng/izv/v40/i4/p869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Zvyagintsev, “Strict inequalities for the derivatives of functions satisfying certain boundary conditions”, Math. Notes, 62:5 (1997), 596–606  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Gasnikov, “Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with non-linear divergent viscosity”, Izv. Math., 73:6 (2009), 1111–1148  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:363
    Full text:145
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021